Approximation of mild solutions of delay integro-differential equations on Banach spaces - Sorbonne Université Access content directly
Journal Articles Evolution Equations and Control Theory Year : 2023

Approximation of mild solutions of delay integro-differential equations on Banach spaces

Dates and versions

hal-04224749 , version 1 (02-10-2023)

Identifiers

Cite

Mohammed Elghandouri, Khalil Ezzinbi. Approximation of mild solutions of delay integro-differential equations on Banach spaces. Evolution Equations and Control Theory, 2023, 12 (6), pp.1629-1657. ⟨10.3934/eect.2023029⟩. ⟨hal-04224749⟩
16 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More